Breakdown of multifractal behavior in diffusion-limited aggregates

Raphael Blumenfeld, Amnon Aharony

Research output: Contribution to journalArticlepeer-review

103 Scopus citations

Abstract

Analytic arguments are presented, concerning the phase transition to nonmultifractal behavior of the qth moment, Mq, of growth probabilities in diffusion-limited aggregation, found numerically by Lee and Stanley. Assuming the existence of exponentially small growth probabilities, for a single growing aggregate, we find a transition at q=0. For aggregates of size L, this transition splits into two at q0(L)<qc(L)<0. Quantitative analysis of q0(L) yields information on the tail of the growth probability distribution. Averaging Mq over all aggregates may yield a finite q0.

Original languageEnglish
Pages (from-to)2977-2980
Number of pages4
JournalPhysical Review Letters
Volume62
Issue number25
DOIs
StatePublished - 1 Jan 1989
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy (all)

Fingerprint

Dive into the research topics of 'Breakdown of multifractal behavior in diffusion-limited aggregates'. Together they form a unique fingerprint.

Cite this